Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66514
Title: An encryption scheme based on synchronization of two-layered complex dynamical networks
Authors: Liu, H
Wan, HB
Tse, CK 
Lu, JH
Keywords: Chaotic systems
Complex dynamical networks
Encryption scheme
Node-to-node synchronization
Two-layered networks
Issue Date: 2016
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on circuits and systems. I, Regular papers, Nov. 2016, v. 63, no. 11, p. 2010-2021 How to cite?
Journal: IEEE transactions on circuits and systems. I, Regular papers 
URI: http://hdl.handle.net/10397/66514
ISSN: 1549-8328
EISSN: 1558-0806
DOI: 10.1109/TCSI.2016.2598822
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
1
Last month
Citations as of Apr 18, 2018

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
Citations as of Apr 15, 2018

Page view(s)

39
Last Week
0
Last month
Citations as of Apr 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.